# SDR YENA2025011600062

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: GOUGE EXTERNAL SKIN BTW FRAME 58 AND FRAME 59 AND BTW STRINGER 28L AN D 29L AT LOWER FUSELAGE; (RESOLVED ON W/O: 1347560 TASKCARD: NR-00034) REF AEM WO 2024-413/1, NR 2024-748769, PERFORMED REPAIR LOC EXTERNAL SKIN BTW FRAME 58 AND FRAME 59 AND BTW STRINGER 28L AND 29L AT LOWER FUSELAGE IAW A320 SRM 53-41-11-300-109. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 33900 FH 67800 SUBSEQUENT INSPECTION AT INTERVALS OF FC 5,000/FH10,000 INSPECTION METHOD: ULTRASONIC OR HFEC IAW A320-SRM 53-41-11-205-146. THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12. ACC BY# 8602115, INSP BY AEM QC 439 FUR-A320-53-01940.
